# SDR 2003UALA00225

- Difficulty date: February 17, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 36,988 hours, 13,610 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM DENTED AT STA 638, STR 17L, WL 207.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASEBEAM OUTER CHORD FROM STA 630 TO 662 WITH SPLICE AT STA 630.
